Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Fibro symptom or maybe not.....
TurtleRunnerNC posted:
I keep getting this odd feeling in my legs, hips and butt. Mostly if sitting or lying down but sometimes when standing / walking.

It!s kind of like a tingly feeling almost like when you hit your funny bone. It doesn't hurt. Also kinda feels like when you touch the prongs on the dog shock collars when they are too close to the limit. Again there is no pain associated and seems no rhyme or reason to what causes it. Lasts a few seconds. Maybe 10 and goes away.

Was this Helpful?
0 of 0 found this helpful
missist responded:
did you start any new RX meds at around the same time this started? just wondering cuz I have had some tingly/numbness and other neurological symptoms and they seem to possibly be from one or a combo of the meds I take. still not sure, but I'm changing one of them this week.
TurtleRunnerNC replied to missist's response:
Nope. Started before the meds.
bette_kaffitz replied to TurtleRunnerNC's response:


This could be neuropathy. You do not have to be a diabetic to have neuropathy (nerve pain). Your doc will probably try you on something like gabapentin (Neurontin). This type of problem often starts with tingling and may progress to outright pain and/or loss of sensation.

kittymommy responded:
Ask your doctor about Restless Leg Syndrome, or read up on it. Ir doesn't just occur at night, in bed. I felt it running up my legs into my butt, and it made me so uncomfortable it was difficult to stay seated for very long periods at a time. They have meds that really work well for this.
mariajohnson responded:
The main fibromyalgia symptoms are deep muscle pain and painful morning stiffness. Do you experience the painful morning stiffness?
missist responded:
Sounds like a nerve/muscle issue--which could still be fibro-- or not. I know that isn't terribly helpful. sometimes you just wait and see I guess. I was having some weird stuff for a while and eventually it morphed into more and more frequent things so I saw neuro & found out I had a new diagnosis on my plate..but sometimes it is just fibro. What it is right now--sounds like a 'wait and see' thing.
meg_k replied to missist's response:
I have similar issues -- Dr. calls them parasthesias or neuropathy. I am lucky that mine doesn't really hurt like it does for other people -- I do have pain, but not from this. Mine don't go on and off though. They are there all the time. Just feels like my lower legs and arms are asleep all the time and my feet especially are a bit numb. I feel clumsy bc I have reduced feeling in my hands and feet. If I don't take my gabapentin, the feeling "crawls" up to the top of my legs.

Along with it, I also get what I call "zaps" where I get a sometimes painful but always annoying feeling like an electric shock goes through part or all of my body. It may last a few seconds and goes away.

All of this has, so far, been attributed to FM by my doctors. I am seeing my neurologist a lot lately about it. See my earlier post on "Small Fiber "Polyneuropathy" if you want to read about the whole saga.

Good luck, Meg
meg_k replied to meg_k's response:
I agree with Mary though. There is nothing to do but wait & see. If it gets worse, see the doc. Meg.

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful